# SDR SWIA202266493

- Difficulty date: August 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CLEAT AT DD4 (AFT) AND FS313.56 FRAME CORRODED     (C-CHECK RO 9/12/2022)    REMOVED AND REPLACED DD4 CLEAT AT PAX DOOR FRAME FS.313.56 WITH NEW REF. CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N COMPLIED WITH SKYWEST M337 FORM AND SKYWEST CARD 51-900-1003-SKY.
